# SDR DALA104909872

- Difficulty date: March 4, 2010
- Submitted: March 5, 2010
- Operation: Air carrier
- Aircraft: N781NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48121
- Aircraft time: 66,948 hours, 62,470 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 465 L26-27l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "H" CHECK FOUND WELD CRACKED OUT IN FORWARD CARGO COMPARTMENT AT BS 465 BETWEEN L26L AND L27L. REPAIRED PER SRM 53-03-5, 51-10-2, 51-30-5.
